Discussions By Condition: I cannot get a diagnosis.

Growing Stomach

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: happybunny2308
  • February 1, 2007
  • 00:48 AM

So since September I've been on the Birth Control Shot.. But in the last 4 month I've been gaining weight.. No where else BUT my stomach.. also my stomach has been growing. To the point where I look pregnant! and it is very uncomfortable. I get sharp pains everywhere and I just dont feel like myself anymore.. Anyone have the same problems with the Birth Control Shot? Or any answers.. I went and had pregnancy tests done at my gyno and even went to get ultrasounds done.. Yet no one has answers.. my doctor told me literally nothing was wrong.. Then why do I look 4 or 6 months pregnant?!

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?